| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon break occurred.An 8.0mmx80mmx135cm-hybrid sterling balloon was selected for use.However, it was noted that the balloon broke during inflation.The procedure was completed with another pre-dilation balloon.The patient left the operating room stable.
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon break occurred.An 8.0mmx80mmx135cm-hybrid sterling balloon was selected for use.However, it was noted that the balloon broke during inflation.The procedure was completed with another pre-dilation balloon.The patient left the operating room stable.It was further reported that the 70% stenosed target lesion was located in the mildly tortuous and non-calcified ureteral pyelo-ureteral junction.During the first inflation, it was noted that the balloon ruptured when pressurized at 12 mmhg for 3 minutes.The balloon was removed without any problem using the normal method.